- 03-11-2007, 09:48 AM
My latest GH ampule has given me infietionlike symptoms on both the shots I did. redness, soreness, pain even 3 days after. note I never ahd that before. WTF? I threw away the water vial I've used and the batch. any tips on preventing that? was I lucky to do alot of ampules without contaminations or unlucky with this one?
- 03-11-2007, 12:06 PM
- 03-11-2007, 07:55 PM
fro water I use double distilled water I got from a lab in a big siringe taht I open and pull out from with a new small syringe when I fill a new vial each time. could the water get contaminated?
03-12-2007, 04:32 PM
03-13-2007, 01:01 AM
03-13-2007, 01:53 PM
Do you have vials of BW that you use, new one for each GH vial? this was the way when I bought kits but now I get my GH without a kit so no BW vials and not sure how to go otherwise
Similar Forum Threads
- By Doom in forum AnabolicsReplies: 2Last Post: 02-24-2003, 08:52 PM
- By YellowJacket in forum AnabolicsReplies: 3Last Post: 02-24-2003, 03:20 AM
- By Matthew D in forum General ChatReplies: 16Last Post: 02-21-2003, 01:10 AM
- By The Answer in forum AnabolicsReplies: 2Last Post: 02-01-2003, 10:40 AM
- By Sheesh in forum SupplementsReplies: 3Last Post: 01-23-2003, 04:28 PM